# SDR ASAA2022043038170

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737
- Aircraft serial: 35199
- Aircraft time: 42,200 hours, 12,213 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: 3250276060
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TASK CARD N8420001 FOUND CORE FIRE DETECTION HARNESS MW0326 BROKEN TERMINALS. GROUNDED - YES. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS MW0326 REF B737-800 AMM 26-11-02/400 OPS CHECK GOOD. NO FURTHER DAMAGE FOUND.
